skin-hair-icon
Skin rashes and itching
I have consulted a doc in green park and she gave me sebafin and levocitrizen tablet and onabet and lulifin cream for fungal infection in my private area now I have been using the med and developed rashes and itching all over my body,though the affected area is healed but why the itching and redness is there...
106 Views v

Answers (1)

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Dr. Manoj Agarwala
Dermatologist 11 yrs exp Delhi

Free 3 day follow up

Chat Now

₹500 for 24 hrs

Fungal infection is becoming an increasing problem due to misdiagnosis and wrong treatment with OTC medications. It is good to know that you have improved on the above medications, The skin condition that can be identified with the current attachment is different from that of a fungal infection. It could be a drug rash or something similar.
Next Steps
Your dermatologist will decide a treatment plan for you after a consultation.
Health Tips
Meet your dermatologist. You can continue anti-allergic medications till then,
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.